Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 3, 2016, 1:35 PM CDT for Brown County, South Dakota. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2016, 1:35 PM CDT (18:35 UTC)
- Expired
- Jun 3, 2016, 2:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Brown County, SD
The radar
The Aberdeen radar (KABR), 22 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
131
WUUS53 KABR 031835
SVRABR
SDC013-031900-
/O.NEW.KABR.SV.W.0040.160603T1835Z-160603T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
135 PM CDT FRI JUN 3 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BROWN COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 200 PM CDT
* AT 134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTPORT...OR
14 MILES NORTHWEST OF ABERDEEN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WESTPORT AROUND 145 PM CDT.
COLUMBIA AROUND 155 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4559 9870 4570 9870 4574 9825 4556 9825
TIME...MOT...LOC 1834Z 267DEG 34KT 4565 9862
HAIL...1.00IN
WIND...60MPH
$$
SD1 follow-up statement
363
WWUS53 KABR 031846
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
146 PM CDT FRI JUN 3 2016
SDC013-031900-
/O.CON.KABR.SV.W.0040.000000T0000Z-160603T1900Z/
BROWN SD-
146 PM CDT FRI JUN 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL BROWN COUNTY...
AT 146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTPORT...OR 10
MILES NORTHWEST OF ABERDEEN...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WESTPORT AROUND 150 PM CDT.
COLUMBIA AROUND 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4559 9864 4569 9862 4574 9825 4556 9825
TIME...MOT...LOC 1846Z 282DEG 19KT 4561 9856
HAIL...1.00IN
WIND...60MPH
$$
SDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:49 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 3, 12:49 PM CDT, 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1249 PM CDT FRI JUN 3 2016 .UPDATE... Issued at 1238 PM CDT FRI JUN 3 2016 See below for an updated aviation forecast discussion. UPDATE Issued at 1201 PM CDT FRI JUN 3 2016 Made a couple of adjustments to timing/coverage of afternoon showers and thunderstorms. Already seeing showers and iso'd thunderstorms developing across north central South Dakota within the clear/dry slot of this current upper level low pressure system churning through the region. Not sure about storm mode today. Current late morning convection may not have the same amount of vigor that storms across the James River valley and points east could have later this afternoon once the boundary layer recovers /from morning rain and clouds/ in June sunshine. BUFKIT wind profiles and amount of 0-3km CAPE suggests convection today would have the potential to take on low-topped supercellular characteristics. Hail is of concern this afternoon/early evening, and if storms are developing/moving through 0-1km shear environment of 10-20kts as the RAP and NAM12 hint at, some of these cells in their early updraft stage of formation could produce weak funnel clouds. Only other adjustments to temperature, dewpoint, wind and skycover was cosmetic. Updates are out. UPDATE Issued at 623 AM CDT FRI JUN 3 2016 See updated aviation discussion below. && .SHORT TERM...(Today through Sunday Afternoon) Issued at 321 AM CDT FRI JUN 3 2016 Low pressure will cross the E Dakotas today /currently stretching from SW SD through N Central SD and Central ND/ will slowly slide E and consolidate over N MN this evening. This will keep a chance of showers and a few thunderstorms going across the region. Most fcst solutions concur on the idea of a sizable break to the wet weather from around 16-19Z, before daytime heating and influence of the 500MB trough over E ND allow for more widespread shower and thunderstorms to develop once again over the E half of the forecast area. Kept the mention of a few stronger showers and thunderstorms in the HWO along near the exiting cold front. Behind the front, for central SD, relative humidity values will fall to around 30 percent and be accompanied by gusty northwest winds this afternoon. Although drier air will work into central SD, off and on showers could linger E through Saturday. PW values will fall to around 0.5in from 12Z Saturday through Sunday morning over the W tier counties. This will support the afternoon RH values falling to 25-30 percent along and W river both Saturday and Sunday. Adding to the concern fire weather wise will be the more widespread 10-20kt winds across the entire CWA. Given the dry air, did go on the low end of guidance for lows Sunday morning at around 50-55F. .LONG TERM...(Sunday Evening through Thursday) Issued at 321 AM CDT FRI JUN 3 2016 The region will be between an upper level trough to the east and a ridge to the west when the extended period begins. This northwesterly flow pattern will remain in place until late in the period when the ridge begins to push eastward over the plains. Surface high pressure will dominate and keep conditions dry Sunday night through the day Wednesday...then a low pressure system will track across the area bringing increasing precipitation chances Wednesday night and Thursday. Near to slightly above normal temperatures will be the rule...with highs mainly in the mid 70s to lower 80s Monday and Tuesday...and in the 80s Wednesday and Thursday. Overnight lows will be in the upper 40s to lower 50s Sunday night and Monday night...then mainly in the 50s Tuesday night...Wednesday night and Thursday night. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1238 PM CDT FRI JUN 3 2016 Scattered showers and thunderstorms will affect much of northeast South Dakota and west central Minnesota this afternoon through this evening, including the KABR and KATY terminals. VFR conditions should be the prevailing flight category through late tonight, with the exception of underneath passing convection when visbies could drop briefly to ifr. Any stronger thunderstorm cells will likely carry hail with them, and perhaps a funnel cloud or two. Short term models and guidance suggest a bkn/ovc mvfr cloud deck will materialize tonight across eastern North Dakota and northern Minnesota and slide down into northeast South Dakota and west central Minnesota after 06z, closer to 12z, possibly impacting the KABR and KATY terminals. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Dorn SHORT TERM...KF LONG TERM...Parkin AVIATION...Dorn
Hazardous weather outlook, Jun 3, 3:35 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 335 AM CDT FRI JUN 3 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-041200- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 335 AM CDT FRI JUN 3 2016 /235 AM MDT FRI JUN 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY...MAINLY OVER FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON. FREQUENT LIGHTNING...STRONG WINDS...AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON. KF
In the hours before
Local storm report, Jun 3, 11:12 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1112 AM CDT FRI JUN 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST 5 E ORIENT 44.90N 98.98W
06/02/2016 M57 MPH HAND SD MESONET
PEAK WIND AT MIRANDA RWIS.
0950 PM TSTM WND DMG 3 S BLUNT 44.47N 99.99W
06/02/2016 HUGHES SD PUBLIC
PATIO FURNITURE TOSSED AROUND, LUMBER AND
OTHER BUILDING SUPPLIES SCATTERED, A-FRAME
FEEDER ROLLED, BRANCHES 3 TO 4 INCHES IN
DIAMETER BROKEN OFF TREES.
0949 PM TSTM WND GST 3 N BRENTWOOD COLONY 45.15N 99.31W
06/02/2016 M56 MPH FAULK SD MESONET
PWS STATION.
0933 PM TSTM WND GST TOLSTOY 45.20N 99.61W
06/02/2016 M70 MPH POTTER SD MESONET
PEAK WIND GUST AT TOLSTOY RWIS.
0901 PM TSTM WND GST 5 WNW BLUNT 44.55N 100.08W
06/02/2016 M62 MPH HUGHES SD MESONET
.
0838 PM TSTM WND GST 3 SSW WHITLOCKS BAY REC 45.01N 100.29W
06/02/2016 M55 MPH POTTER SD PUBLIC
PEAK WIND GUSTS AT FOREST CITY BRIDGE RWIS.
0828 PM TSTM WND GST 10 SW CHANTLER CREEK RE 44.39N 100.77W
06/02/2016 M59 MPH STANLEY SD MESONET
PEAK WIND GUST AT HAYES RWIS.
&&
NWS ABERDEEN SDLocal storm report, Jun 3, 12:06 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1206 PM CDT FRI JUN 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 6 E HAYES 44.37N 100.90W
06/02/2016 E60 MPH STANLEY SD TRAINED SPOTTER
.
&&
KSLocal storm report, Jun 3, 12:08 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1208 PM CDT FRI JUN 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST 5 E ORIENT 44.90N 98.98W
06/02/2016 M57 MPH HAND SD MESONET
PEAK WIND AT MIRANDA RWIS.
0950 PM TSTM WND DMG 3 S BLUNT 44.47N 99.99W
06/02/2016 HUGHES SD PUBLIC
PATIO FURNITURE TOSSED AROUND, LUMBER AND
OTHER BUILDING SUPPLIES SCATTERED, A-FRAME
FEEDER ROLLED, BRANCHES 3 TO 4 INCHES IN
DIAMETER BROKEN OFF TREES.
0949 PM TSTM WND GST 3 N BRENTWOOD COLONY 45.15N 99.31W
06/02/2016 M56 MPH FAULK SD MESONET
PWS STATION.
0933 PM TSTM WND GST TOLSTOY 45.20N 99.61W
06/02/2016 M70 MPH POTTER SD MESONET
PEAK WIND GUST AT TOLSTOY RWIS.
0901 PM TSTM WND GST 5 WNW BLUNT 44.55N 100.08W
06/02/2016 M62 MPH HUGHES SD MESONET
.
0838 PM TSTM WND GST 3 SSW WHITLOCKS BAY REC 45.01N 100.29W
06/02/2016 M55 MPH POTTER SD PUBLIC
PEAK WIND GUSTS AT FOREST CITY BRIDGE RWIS.
0828 PM TSTM WND GST 10 SW CHANTLER CREEK RE 44.39N 100.77W
06/02/2016 M59 MPH STANLEY SD MESONET
PEAK WIND GUST AT HAYES RWIS.
0825 PM TSTM WND GST 6 E HAYES 44.37N 100.90W
06/02/2016 E60 MPH STANLEY SD TRAINED SPOTTER
.
&&
NWS ABERDEEN SDSpecial weather statement, Jun 3, 12:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1253 PM CDT FRI JUN 3 2016 SDZ005-010-031900- EDMUNDS SD-MCPHERSON SD- 1253 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCPHERSON AND NORTH CENTRAL EDMUNDS COUNTIES UNTIL 200 PM CDT... AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOSMER...OR 13 MILES SOUTHEAST OF EUREKA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL MCPHERSON AND NORTH CENTRAL EDMUNDS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. && LAT...LON 4561 9949 4570 9944 4565 9900 4542 9912 TIME...MOT...LOC 1753Z 289DEG 17KT 4564 9940 DORN
Special weather statement, Jun 3, 1:00 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
100 PM CDT FRI JUN 3 2016
SDZ005-010-031845-
EDMUNDS SD-MCPHERSON SD-
100 PM CDT FRI JUN 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCPHERSON AND
NORTHERN EDMUNDS COUNTIES UNTIL 145 PM CDT...
AT 100 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEOLA...OR 20 MILES NORTH OF IPSWICH...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEOLA...WETONKA...GRASSLAND COLONY...LONG LAKE COLONY AND DEERFIELD
COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ABERDEEN.
&&
LAT...LON 4575 9873 4559 9873 4559 9899 4570 9924
4586 9913
TIME...MOT...LOC 1800Z 295DEG 20KT 4574 9906
DORNSpecial weather statement, Jun 3, 1:29 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 129 PM CDT FRI JUN 3 2016 SDZ006-031900- BROWN SD- 129 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN COUNTY UNTIL 200 PM CDT... AT 129 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FREDERICK...OR 10 MILES SOUTH OF ELLENDALE...MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HECLA...FREDERICK...HOUGHTON AND SAND LAKE WILDLIFE REFUGE. LAT...LON 4573 9812 4578 9860 4594 9861 4594 9813 TIME...MOT...LOC 1829Z 267DEG 34KT 4586 9850 SD
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:52 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley | 38 min |
| Jun 2, 8:28 PM CDT | Special Weather Statement | ABR | Potter, Sully | 47 min |
| Jun 2, 9:04 PM CDT | Special Weather Statement | ABR | Stanley | 41 min |
| Jun 2, 9:19 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand, Hyde, Potter, Sully and 1 more | 41 min |
| Jun 2, 9:41 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman, Stanley | 23 min |
| Jun 2, 10:02 PM CDT | Special Weather Statement | ABR | Faulk, Hand | 43 min |
| Jun 2, 10:34 PM CDT | Special Weather Statement | ABR | Buffalo | 41 min |
| Jun 3, 12:53 PM CDT | Special Weather Statement | ABR | Edmunds | 67 min |
| Jun 3, 1:00 PM CDT | Special Weather Statement | ABR | McPherson | 45 min |
| Jun 3, 1:25 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds | 20 min |
| Jun 3, 1:29 PM CDT | Special Weather Statement | ABR | Brown | 31 min |
| Jun 3, 1:41 PM CDT | Special Weather Statement | ABR | Walworth | 49 min |
| Jun 3, 1:52 PM CDT | Special Weather Statement | ABR | Faulk | 38 min |
| Jun 3, 1:58 PM CDT | Special Weather Statement | ABR | Brown | 47 min |
| Jun 3, 2:08 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 19 min |
| Jun 3, 2:24 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Faulk, Spink | 51 min |
| Jun 3, 2:51 PM CDT | Special Weather Statement | ABR | Day | 39 min |
| Jun 3, 3:17 PM CDT | Special Weather Statement | ABR | Clark | 43 min |
| Jun 3, 3:21 PM CDT | Special Weather Statement | ABR | Clark, Codington, Hamlin | 39 min |
| Jun 3, 3:32 PM CDT | Special Weather Statement | ABR | Spink | 43 min |
| Jun 3, 4:06 PM CDT | Special Weather Statement | ABR | Deuel, Grant, Hamlin | 54 min |
| Jun 3, 4:26 PM CDT | Special Weather Statement | ABR | Hand | 49 min |
| Jun 3, 4:58 PM CDT | Special Weather Statement | ABR | Edmunds | 32 min |
| Jun 3, 5:21 PM CDT | Special Weather Statement | ABR | Edmunds, McPherson | 39 min |
| Jun 3, 6:06 PM CDT | Special Weather Statement | ABR | Edmunds | 39 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.